# SDR 2025FA0000463

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: General aviation
- Aircraft: N132TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC018
- Aircraft time: 7,886 hours
- Engine: Thielt TAE1250299
- Engine time: 191 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H000104
- Part serial: 1657
- Condition: Inflt Separation
- Location: Engine
- Part time: 98 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AD2018-10-10 DATED JUNE 12 2018 REQUIRES THE HEATSHIELD TO BE TIGHT ON AND SPOT WELDED IN TWO PLACES TO THE EXHAUST PIPE. THE PROBLEM IS THE HEATSHIELD SPOT WELDS FAILED AND THE HEATSHIELD IS VERY LOOSE ON THE EXHAUST PIPE   THE AD MAKES IT SOUND LIKE THE EXHAUST PIPE ASSY SHOULD LAST AT LEAST 1500 HOURS BUT THIS ONE FAILED AT 98.0
